# SDR YADA2019060600214

- Difficulty date: June 6, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N124AX
- Make and model: Beech 1900C
- Aircraft serial: UC158
- Aircraft time: 27,690 hours, 33,397 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 1143890491
- Condition: Dragging
- Location: Left Condition
- Part time: 156 hours, 133 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND CONDITION CABLE ASSEMBLY SUFFERED AN INCREASE IN FRICTION TO POINT OF ROD END FAILURE AT THE CONTROL LEVER WITH IN 30 DAYS OF INSTALL.
